Conglomerability and finite partitions

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

This paper gives a simplified proof of a generalization of the theorem of Schervish, Seidenfeld and Kadane on the extent of nonconglomerability of finitely additive probability measures.

Original languageEnglish (US)
Pages (from-to)165-168
Number of pages4
JournalProceedings of the American Mathematical Society
Volume102
Issue number1
DOIs
StatePublished - Jan 1 1988

    Fingerprint

Keywords

  • Conglomerability
  • Finite additivity
  • Probability measures

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this